# SDR QXEA0002722

- Difficulty date: September 30, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 32,673 hours, 31,675 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214664
- Part serial: 0300R
- Condition: Leaking
- Location: Mlg
- Part time: 84 hours, 121 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOI- NR 2 ISOLATION SHUTOFF VALVE LIGHT 50 MINUTES INTO FLIGHT, 30 SECONDS LATER NR 1 ISOLATION SHUTOFF VALVE CAUTION LIGHT WITH INBOARD SPOILER LIGHT, BOTH HYDRAULIC QUANTITY.  RETURNED TO BOI AND PERFORMED NO FLAP LANDING WITHOUT EMERGENCY BRAKES.  LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND NR 1 BRAKE LEAKING AT LOWER PUCK ASSEMBLY.  REMOVED AND REPLACED BRAKE ASSEMBLY AND SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
